# SDR SWAA002734

- Difficulty date: December 26, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 60,741 hours, 65,987 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Part number: 6546431
- Part serial: 714
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E INBOARD FORE FLAP TRACK ARM BROKEN. R&R FORE FLAP PER MM.
